MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886621741
Medical Device Problem Codes Break (1069); Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, in a gynecology procedure, the suture broke while knotting.The second device was used but the needle broke while inserting.The part fell into the patient's cavity and was retrieved.The procedure was completed with another device.There was no patient injury.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7660145
Report Number9612501-2018-01238
Device Sequence Number1108540
Product Code GAM
UDI-Device Identifier20884523002345
UDI-Public20884523002345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number8886621741
Device Catalogue Number8886621741
Device Lot NumberD8A0987X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1